# SDR SWAA2022040508956

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Incorrect
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP REPAIR SURVEY - SPLICE REPAIR COMMON TO RBL 8 AFT CARGO RAIL AT STA 767+6 HAS INCORRECT REPAIR MATERIAL THICKNESS. CUSTOMER REQUESTS REPAIR TO BE REMOVED & REPLACED WITH NEW REPAIR. / REMOVED EXISTING REPAIR IAW SRM 51-40-02-0G-0 INSTALLED EXISTING REPAIR IAW EA1-A53-4982 REV3
